A1 Journal article (refereed)
A remark on infinite initial values for quasilinear parabolic equations (2020)

Lindqvist, P., & Parviainen, M. (2020). A remark on infinite initial values for quasilinear parabolic equations. Nonlinear Analysis: Theory, Methods and Applications, 194, 111391. https://doi.org/10.1016/j.na.2018.12.002

JYU authors or editors

Publication details

All authors or editors: Lindqvist, Peter; Parviainen, Mikko

Journal or series: Nonlinear Analysis: Theory, Methods and Applications

ISSN: 0362-546X

eISSN: 1873-5215

Publication year: 2020

Volume: 194

Issue number: 0

Pages range: 111391

Publisher: Elsevier

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1016/j.na.2018.12.002

Publication open access: Not open

Publication channel open access:

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1811.11541


We study the possibility of prescribing infinite initial values for solutions of the Evolutionary -Laplace Equation in the fast diffusion case . This expository note has been extracted from our previous work. When infinite values are prescribed on the whole initial surface, such solutions can exist only if the domain is a space–time cylinder.

Free keywords: friendly giant; parabolic p-Laplace equation

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2020

JUFO rating: 1

Last updated on 2021-07-07 at 21:34